MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Permanent Defibrillator Electrodes

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Permanent Defibrillator Electrodes
Model Number 0292
Medical Device Problem Codes Fracture (1260); High impedance (1291); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) defibrillation lead fracture was suspected due to a sudden spike in shock impedances to greater than 200 ohms.Subsequently, this rv lead was explanted and replaced.During extraction, it was noted that it was not possible to cannulate the lead past the shocking coil to the tip.No additional adverse patient effects were reported.Product return was requested.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause/resolution and product return status.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50384384
Report Number2124215-2026-45253
Device Sequence Number17545841
Product Code NVY
UDI-Device Identifier00802526531248
UDI-Public(01)00802526531248(17)170127
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/27/2017
Device Model Number0292
Device Catalogue Number0292
Device Lot Number340071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2026
Date Device Manufactured01/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexMale